Alert archive / California / Wind Advisories in 2014

Wind Advisory 81, NWS Los Angeles, CA

November 24, 2014Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Nov 24, 2014, 2:55 PM PST for Los Angeles County, California. It took effect at Nov 24, 2014, 6:00 PM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2014, 2:55 PM PST (22:55 UTC)
In effect from
Nov 24, 2014, 6:00 PM PST
Expired
Nov 25, 2014, 9:40 AM PST
In force
16 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4515 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WWUS76 KLOX 242255
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 PM PST MON NOV 24 2014

...GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO AFFECT PORTIONS OF 
SOUTHWESTERN CALIFORNIA THROUGH TUESDAY MORNING...

.A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY MORNING FOR
THE SANTA MONICA MOUNTAINS...WHILE THE LOS ANGELES AND VENTURA
COUNTY MOUNTAINS WILL SEE A BUMP UP IN THE WINDS LATER THIS
EVENING THROUGH EARLY TUESDAY. NORTHEAST WINDS WILL STRENGTHEN
A BIT ONCE AGAIN ACROSS THE SANTA CLARITA AND VENTURA VALLEYS
EARLY TUESDAY MORNING WITH MARGINAL STRENGTH WIND ADVISORY
THRESHOLDS. THERE WILL BE GUSTY WINDS ACROSS THE VENTURA COUNTY
COAST AND BETWEEN LEO CARRILLO...MALIBU AND THE HOLLYWOOD HILLS
AS WELL BUT SHOULD ONLY SEE LOCAL GUSTS TO 35 MPH TUESDAY MORNING.

ALTHOUGH THERE WILL BE SOME WINDS OVERNIGHT ACROSS PORTIONS OF THE
ANTELOPE VALLEY...THERE WILL BE SEVERAL WIND PROTECTED AREAS IN
LOW LYING AREAS THAT WILL SEE LOW TEMPERATURES BETWEEN 28 AND 30
DEGREES AFTER MIDNIGHT THROUGH EARLY TUESDAY MORNING.

CAZ059-250700-
/O.NEW.KLOX.FZ.W.0003.141125T1000Z-141125T1600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
255 PM PST MON NOV 24 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST
TUESDAY.

* TEMPERATURES AND TIMING...IN THE UPPER 20S TO LOWER 30S...FROM A
  FEW HOURS AFTER MIDNIGHT TO EARLY TUESDAY MORNING. COLDEST IN
  WIND PROTECTED AREAS.

* IMPACTS...FREEZING CONDITIONS CAN KILL CROPS AND SENSITIVE
  VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED
  EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES
SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING

&&

$$

CAZ053-054-250700-
/O.NEW.KLOX.WI.Y.0081.141125T0200Z-141125T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
255 PM PST MON NOV 24 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON
PST TUESDAY.

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS BETWEEN 45
  AND 50 MPH WILL INCREASE THIS EVENING. WINDS WILL THEN SHIFT TO
  THE EAST AFTER MIDNIGHT AND PERSIST THROUGH TUESDAY MORNING.
  WINDS WILL DIMINISH SOME BY TUESDAY AFTERNOON.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING
  TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND
  INCLUDE INTERSTATE 5 AND HIGHWAY 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-250700-
/O.NEW.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
255 PM PST MON NOV 24 2014

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON PST TUESDAY.

* WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 25
  MPH WITH GUSTS 35 TO 40 MPH EARLY TUESDAY MORNING AND PERSIST
  THROUGH NOON. WINDS WILL DIMINISH SOME IN THE AFTERNOON.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE
  HIGHWAYS 14...118 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-250700-
/O.NEW.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
255 PM PST MON NOV 24 2014

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON PST TUESDAY.

* WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS WILL
  INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH EARLY TUESDAY
  MORNING AND PERSIST THROUGH LATE TUESDAY MORNING. THE STRONGEST
  WINDS WILL BE BELOW PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 1...23...101...118 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ046-250700-
/O.EXT.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
255 PM PST MON NOV 24 2014

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TUESDAY...

* WINDS AND TIMING...NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO
  50 MPH WILL CONTINUE THROUGH TUESDAY MORNING. THERE WILL BE A
  BRIEF LULL IN THE WINDS LATE THIS AFTERNOON...BUT THEY SHOULD
  STRENGTHEN ONCE AGAIN THIS EVENING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS 
  KANAN ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KAPLAN/SMITH
4 follow-up statements
023 
WWUS76 KLOX 250702
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1102 PM PST MON NOV 24 2014

...GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO AFFECT PORTIONS
OF SOUTHWESTERN CALIFORNIA THROUGH TUESDAY MORNING...

.A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY MORNING
FOR THE SANTA MONICA MOUNTAINS...WHILE THE LOS ANGELES AND
VENTURA COUNTY MOUNTAINS WILL SEE A BUMP UP IN THE WINDS LATER
THIS EVENING THROUGH EARLY TUESDAY. NORTHEAST WINDS WILL
STRENGTHEN A BIT ONCE AGAIN ACROSS THE SANTA CLARITA AND VENTURA
VALLEYS EARLY TUESDAY MORNING WITH MARGINAL STRENGTH WIND
ADVISORY THRESHOLDS. THERE WILL BE GUSTY WINDS ACROSS THE VENTURA
COUNTY COAST AND BETWEEN LEO CARRILLO...MALIBU AND THE HOLLYWOOD
HILLS AS WELL BUT SHOULD ONLY SEE LOCAL GUSTS TO 35 MPH TUESDAY
MORNING.

ALTHOUGH THERE WILL BE SOME WINDS OVERNIGHT ACROSS PORTIONS OF
THE ANTELOPE VALLEY...THERE WILL BE SEVERAL WIND PROTECTED AREAS
IN LOW LYING AREAS THAT WILL SEE LOW TEMPERATURES BETWEEN 28 AND
30 DEGREES AFTER MIDNIGHT THROUGH EARLY TUESDAY MORNING.

CAZ059-251515-
/O.CON.KLOX.FZ.W.0003.141125T1000Z-141125T1600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1102 PM PST MON NOV 24 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST TUESDAY...

* TEMPERATURES AND TIMING...IN THE UPPER 20S TO LOWER 30S...FROM 
  A FEW HOURS AFTER MIDNIGHT TO EARLY TUESDAY MORNING. COLDEST 
  IN WIND PROTECTED AREAS.

* IMPACTS...FREEZING CONDITIONS CAN KILL CROPS AND SENSITIVE 
  VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED 
  EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES
SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING

&&

$$

CAZ046-251515-
/O.CON.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
1102 PM PST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY...

* WINDS AND TIMING...NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP 
  TO 50 MPH WILL CONTINUE THROUGH TUESDAY MORNING. THERE WILL BE 
  A BRIEF LULL IN THE WINDS LATE THIS AFTERNOON...BUT THEY 
  SHOULD STRENGTHEN ONCE AGAIN THIS EVENING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS 
  KANAN ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-251515-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1102 PM PST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY...

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS BETWEEN 
  45 AND 50 MPH WILL INCREASE THIS EVENING. WINDS WILL THEN 
  SHIFT TO THE EAST AFTER MIDNIGHT AND PERSIST THROUGH TUESDAY 
  MORNING. WINDS WILL DIMINISH SOME BY TUESDAY AFTERNOON.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE INTERSTATE 5 AND HIGHWAY 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-251515-
/O.CON.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
1102 PM PST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON PST
TUESDAY...

* WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 
  MPH WITH GUSTS 35 TO 40 MPH EARLY TUESDAY MORNING AND PERSIST 
  THROUGH NOON. WINDS WILL DIMINISH SOME IN THE AFTERNOON.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE HIGHWAYS 14...118 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-251515-
/O.CON.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
1102 PM PST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON PST
TUESDAY...

* WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS WILL 
  INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH EARLY TUESDAY 
  MORNING AND PERSIST THROUGH LATE TUESDAY MORNING. THE 
  STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 1...23...101...118 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CK/ASR
264 
WWUS76 KLOX 251514
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
714 AM PST TUE NOV 25 2014


CAZ059-251615-
/O.CON.KLOX.FZ.W.0003.000000T0000Z-141125T1600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
714 AM PST TUE NOV 25 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* TEMPERATURES AND TIMING...IN THE UPPER 20S TO LOWER 30S WILL
  WARM TO ABOVE 32 DEGREES BY 8 AM. COLDEST IN WIND PROTECTED
  AREAS.

* IMPACTS...FREEZING CONDITIONS CAN KILL CROPS AND SENSITIVE 
  VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED 
  EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES
SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING

&&

$$

CAZ046-252000-
/O.CON.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
714 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20
  TO 30 MPH WITH GUSTS UP TO 45 MPH THIS MORNING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS 
  KANAN ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
714 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20
  TO 30 MPH WITH GUSTS BETWEEN 45 THIS MORNING.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE INTERSTATE 5 AND HIGHWAY 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
714 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 15
  TO 25 MPH WITH GUSTS 35 TO 40 MPH EARLY THIS MORNING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE HIGHWAYS 14...118 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
714 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS MAY INCREASE
  TO 15 TO 25 MPH WITH GUSTS TO 40 MPH THIS MORNING. THE
  STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 1...23...101...118 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
475 
WWUS76 KLOX 251600
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
800 AM PST TUE NOV 25 2014

CAZ059-251700-
/O.EXP.KLOX.FZ.W.0003.000000T0000Z-141125T1600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
800 AM PST TUE NOV 25 2014

...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

TEMPERATURES WILL WARM ABOVE FREEZING THE HOUR THEREFORE THE FREEZE
WARNING WILL EXPIRE.

$$

CAZ046-252000-
/O.CON.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
800 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20 
  TO 30 MPH WITH GUSTS UP TO 45 MPH THIS MORNING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS 
  KANAN ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
800 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20 
  TO 30 MPH WITH GUSTS BETWEEN 45 THIS MORNING.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE INTERSTATE 5 AND HIGHWAY 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
800 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 15 
  TO 25 MPH WITH GUSTS 35 TO 40 MPH EARLY THIS MORNING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE HIGHWAYS 14...118 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
800 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS MAY 
  INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH THIS MORNING. 
  THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 1...23...101...118 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
693 
WWUS76 KLOX 251740
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
940 AM PST TUE NOV 25 2014


CAZ044-045-053-054-088-251845-
/O.CAN.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...
LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...
SANTA CLARITA...NEWHALL...VALENCIA
940 AM PST TUE NOV 25 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

NORTHEAST WINDS HAVE WEAKENED BELOW ADVISORY LEVELS. SOME ISOLATED
GUSTS TO 35 MPH ARE POSSIBLE THROUGH EARLY THIS AFTERNOON...WITH
ANOTHER LITTLE PEAK WEDNESDAY MORNING. 

$$

CAZ046-251845-
/O.CAN.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
940 AM PST TUE NOV 25 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

NORTHEAST WINDS HAVE WEAKENED BELOW ADVISORY LEVELS. SOME ISOLATED
GUSTS TO 35 MPH ARE POSSIBLE THROUGH EARLY THIS AFTERNOON...WITH
ANOTHER LITTLE PEAK WEDNESDAY MORNING.

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 24, 1:50 PM PST, 1 hour 5 minutes earlier.

Area forecast discussion, Nov 24, 1:50 PM PST, 1 hour 5 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
150 PM PST MON NOV 24 2014

.SYNOPSIS...

SKIES WILL BE MOSTLY CLEAR ACROSS THE REGION THIS WEEK. THERE WILL
BE GUSTY OFFSHORE WINDS THROUGH WEDNESDAY AS SURFACE HIGH PRESSURE
CONTINUES ACROSS THE GREAT BASIN THEN SHIFTS SOUTH. HIGH PRESSURE
WILL BRING A WARMING TREND TO THE AREA...WITH DAYTIME TEMPERATURES
RISING TO WELL ABOVE NORMAL IN MOST AREAS MONDAY THROUGH THURSDAY.
COOLER WEATHER IS EXPECTED FRIDAY INTO EARLY NEXT WEEK AS AN UPPER
TROUGH APPROACHES THE WEST COAST. THERE IS A POSSIBILITY FOR SOME
RAIN ON SUNDAY AND CONTINUING INTO EARLY NEXT WEEK.

&&

.SHORT TERM (TODAY-THU)...LATEST SATELLITE IMAGERY INDICATED CLEAR
SKIES ACROSS THE FORECAST AREA THIS AFTERNOON. OVERALL...EXPECT
CLEAR SKIES THROUGH THE SHORT TERM PERIOD. A STRONG 591 DM HIGH WAS
LOCATED 400 MILES WEST OF SAN DIEGO...LEAVING SOUTHERN AND CENTRAL
CALIFORNIA UNDER A STRONG DOME OF HIGH PRESSURE. THE UPPER HIGH WILL
REMAIN STATIONARY BUT WEAKEN A BIT BY WEDNESDAY AS THE RIDGE BEGINS
TO FLATTEN OUT BY AN APPROACHING UPPER TROUGH WELL OUT OVER THE
NORTH PACIFIC.

TODAY'S HIGH TEMPS WILL BE A FEW DEGREES WARMER JUST ABOUT
EVERYWHERE...ESPECIALLY FOR COAST AND VALLEY SITES. THE COLDER AIR
ADVECTION HAS CEASED THIS MORNING ACROSS THE INTERIOR REGION WHICH
IS WHY MOST OF THE WINDS HAVE REMAINED BELOW WIND ADVISORY
THRESHOLDS. THERE HAVE BEEN LOCAL GUSTS 35 TO 45 MPH IN A FEW
LOCATIONS...BUT THE MALIBU HILLS CONTINUED TO BLOW PRETTY GOOD THIS
MORNING AND EARLY AFTERNOON.

AT THIS TIME...HAVE EXTENDED THE WIND ADVISORY THROUGH TUESDAY
MORNING FOR THE SANTA MONICA MOUNTAINS. WILL BE ADDING THE LA/VTU
COUNTY MOUNTAINS LATER THIS EVENING...THEN THE SANTA CLARITA AND
VENTURA COUNTY VALLEYS EARLY TUESDAY MORNING. OVERALL...WIND
ADVISORIES WILL BE MARGINAL AT BEST. NOT MUCH UPPER LVL SUPPORT AND
NO THERMAL COOLING PUNCH ACROSS THE HIGH DESERT TO STRENGTHEN THE
WINDS MUCH. THERE WILL BE SOME LOCAL GUSTS TO 35 MPH FOR THE VENTURA
COUNTY COAST TOMORROW MORNING AS WELL AS THE LA COUNTY COAST FROM
MALIBU TO LEO CARRILLO BUT SHOULD REMAIN BELOW WIND ADVISORY
THRESHOLDS. THE SURFACE HIGH OVER THE GREAT BASIN WILL BE SHIFTING
FARTHER SOUTH CAUSING WINDS TO SHIFT OUT OF THE EAST. THIS WILL
CAUSE STRONGER WINDS FOR THE COUNTIES HANDLED BY THE SAN DIEGO NWS
OFFICE. EXPECT SIMILAR WEAK TO LOCALLY MODERATE SANTA ANA WIND
ACROSS THE USUAL WIND PRONE AREAS THROUGH AT LEAST WEDNESDAY...WITH
WEAK OFFSHORE FLOW EXPECTED ON THURSDAY.

WITH THE UPPER RIDGE REMAINING OVER THE REGION THROUGH THE MIDDLE
OF THE WEEK...AND CONTINUED WEAK TO MODERATE OFFSHORE WINDS...EXPECT
HIGH TEMPS TO CONTINUE TO CLIMB EACH DAY THROUGH AT LEAST WED WITH
WARMEST TEMPS REACHING THE MID 80S FOR THE CENTRAL COAST...AND
POSSIBLY THE UPPER 80S FOR THE LA/VTU COUNTY COAST AND COASTAL
VALLEYS WED/THU. BY THURSDAY...THE SEABREEZE SHOULD KICK IN EARLIER
IN THE DAY...WHICH SHOULD BRING SOME COOLING TO THE CENTRAL COAST
LATER IN THE AFTERNOON AS WELL TO MOST BEACH AREAS.
OTHERWISE...TEMPS SHOULD REMAIN A GOOD 10 TO 12 DEGREES ABOVE NORMAL
ON THURSDAY FOR VALLEY LOCATIONS.

.LONG TERM (FRI-MON)...BOTH THE GFS AND ECMWF ARE IN PRETTY GOOD
AGREEMENT WITH THE UPPER RIDGE FLATTENING AS A PRETTY POTENT UPPER
LOW AND ASSOCIATED TROUGH BEGINS TO DIG SOUTH INTO THE EASTERN
PACIFIC. EXPECT A WIDESPREAD COOLING TREND BEGINNING FRIDAY WITH THE
POSSIBLE RETURN OF MARINE LAYER STRATUS BY FRIDAY NIGHT INTO
SATURDAY. AT THIS TIME BOTH MODELS ARE IN GOOD AGREEMENT WITH A
FAIRLY SIGNIFICANT STORM SYSTEM APPROACHING SOUTHERN AND CENTRAL
CALIFORNIA. HAVE BUMPED UP POPS FOR SAT NIGHT THROUGH TUE. ALTHOUGH
MODELS COULD CHANGE OVER THE NEXT SEVERAL DAYS...BOTH MODELS WERE
PICKING UP ON GOOD SOUTHERN FLOW AHEAD OF THE TROUGH WHICH IS A GOOD
SIGN FOR ENHANCED RAINFALL AMOUNTS...ESPECIALLY FOR THE SANTA
YNEZ...VENTURA AND LA COUNTY MOUNTAINS. SNOW LEVELS START OUT AROUND
6000 TO 6500 FT...BUT LOWER TO AROUND 4500 FT AS THE FRONT MOVES
THROUGH ON MONDAY. STILL TOO EARLY...BUT WITH THE BUSY HOLIDAY
TRAVEL NEXT WEEKEND...IT DOES NOT HURT TO GET THE WORD OUT. AS THIS
NEXT SIGNIFICANT SYSTEM BEGINS TO CLOSE IN...THERE WILL BE MORE
DETAILS TO SHARE.

&&

.AVIATION...24/1800Z...

MID/UPPER RIDGE OF HIGH PRESSURE OVER THE AREA WILL PERSIST. UPPER
LEVEL STRONG NORTHWEST WINDS WILL BECOME MODERATE NORTHWEST AFTER
25/12Z WHILE MID LEVEL WEAK TO MODERATE NORTHEAST WINDS BECOME WEAK
NORTHEAST AFTER 25/04Z. WEAK TO MODERATE OFFSHORE PRESSURE GRADIENT
THROUGH 25/20Z THEN MIXED WEAK ONSHORE AND OFFSHORE GRADIENT.

MARINE LAYER AT LAX AT 1705Z IS NONE.

KLAX...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST.
THERE IS A CHANCE LOW LEVEL WINDS ABOVE .7KFT 06014KT BETWEEN
25/08-25/16Z.

KBUR...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST.
THERE IS A CHANCE LLWS AFTER 25/03Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS

&&

.MARINE...24/200 PM...

THERE IS A CHANCE NORTHEAST WINDS WILL REDEVELOP AND GENERATE
SMALL CRAFT ADVISORY CONDITIONS FROM PORT HUENEME TO SANTA MONICA
AND EXTEND OUT TO THE NORTHERN CHANNEL ISLAND TUESDAY MORNING.
OFFSHORE WINDS WILL LIKELY REDEVELOP WEDNESDAY MORNING AND REMAIN
BELOW SCA CONDITIONS. A DYNAMIC FETCH AREA ORIENTED 330-310 DEGREES
RELATIVE TO SOUTHWEST CALIFORNIA OVER THE EASTERN PACIFIC WILL
GENERATE SEAS 20 FEET WHILE PROPAGATING SOUTHEAST SUNDAY THROUGH
NEXT WEEK MONDAY AND SCA FOR HAZARDOUS ARE POSSIBLE OVER THE ENTIRE
AREA NEXT WEEK MONDAY.

&&

.FIRE WEATHER...24/150 PM.
THE GUSTY WINDS FROM TODAY WILL SHIFT TO MORE OF A NORTHEASTERLY
DIRECTION TONIGHT INTO TUESDAY...THEN CONTINUE THROUGH WEDNESDAY.
WIND SPEEDS WILL GENERALLY BE SIMILAR TO TODAY...BUT WITH THE WIND
SHIFT SOME AREAS THAT SAW GUSTY WINDS EARLIER THIS WEEK WILL NOT BE
AS STRONG. THIS INCLUDES THE SAN FERNANDO VALLEY AND SANTA
MONICA/PACIFIC PALISADES. MEANWHILE...HUMIDITIES BETWEEN 6 AND 15
PERCENT WILL BE COMMON OVER MUCH OF THE AREA...WITH POOR OVERNIGHT
RECOVERIES. THIS WILL LIKELY RESULT IN CRITICAL CONDITIONS THROUGH
WEDNESDAY OVER SEVERAL AREAS OF LOS ANGELES AND VENTURA
COUNTIES...ESPECIALLY IN THE LATE MORNING THROUGH EARLY EVENING
HOURS. RED FLAG DURATIONS (6 HOURS OR MORE OF CRITICAL CONDITIONS)
HOWEVER WILL LIKELY ONLY BE MET WHERE THE WINDS ARE THE
STRONGEST...NAMELY THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS...AS
WELL AS THE VENTURA COUNTY AND SANTA CLARITA VALLEYS. THIS INCLUDES
THE SANTA MONICA MOUNTAINS AND MALIBU FOOTHILLS WHERE THE THREAT IS
HIGHEST. THE POTENTIAL FOR RED FLAG CONDITIONS LOOKS LESS FAVORABLE
FOR WEDNESDAY NIGHT INTO THANKSGIVING.

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...KAPLAN
AVIATION/MARINE...30
SYNOPSIS...SWEET
FIRE...KITTELL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 24, 9:19 AM PST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
919 AM PST MON NOV 24 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-251400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
919 AM PST MON NOV 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TODAY AND TONIGHT
ACROSS A GOOD PORTION OF VENTURA AND LOS ANGELES COUNTIES. THERE
WILL BE LOCALLY GUSTY NORTHEAST WINDS IN THE MORNING. GUSTY
NORTHEAST WINDS WILL AFFECT PORTIONS OF THE SANTA MONICA
MOUNTAINS...ESPECIALLY AROUND THE HILLS OF MALIBU THROUGH MID
AFTERNOON.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

GUSTY NORTHEAST WINDS WILL AFFECT MUCH OF VENTURA AND LOS ANGELES
COUNTIES TUESDAY...WITH LOCALLY GUSTY WINDS TUESDAY NIGHT AND
WEDNESDAY.CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS A
GOOD PORTION OF VENTURA AND LOS ANGELES COUNTIES TUESDAY...AND
POSSIBLY INTO WEDNESDAY.AFTERNOON MAX TEMPERATURES WILL BE WELL
ABOVE NORMAL TUESDAY AND WEDNESDAY.THERE IS A CHANCE OF A STORM
STARTING ON SUNDAY.

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN/RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 8:17 PM PSTSmall Craft AdvisoryLOX19 hr
Nov 24, 8:51 AM PSTSmall Craft Advisory for Hazardous SeasLOX6 hr
Nov 24, 8:58 AM PSTWind AdvisoryLOX25 hr
Nov 24, 2:55 PM PSTFreeze WarningLOX17 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.